# SDR UALA2008111303896

- Difficulty date: July 17, 2007
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 47,097 hours, 16,951 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FEED FAULT DISPLAYED ON UPPER ECAM SCREEN.   560 LBS IN CTR TANK WHICH WAS PREV. EMPTY.  OPENED CROSS FEED. NOTICED BOTH ENGS APPEAR TO BE FED OFF LEFT MAIN TANK. WITH CROSS FEED OPEN PUMPS IN ONE TANK CAN OVER COME PUMPS IN OTHER AND CAUSE FUEL SPLIT. THIS CAN BE NORMAL IN THAT CONFIG. THIS IS OK FOR SVC
